MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. OPTION ST TIB PLT SIZE 5; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. OPTION ST TIB PLT SIZE 5; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical products: articular surface size ef 10 mm height item# 00596204010 lot# 63796439, lps-flex option femoral f-l item# 00596401651 lot# 63955715.Report source: (b)(6).Customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient was revised approximately fourteen months¿ post implantation due to tibial loosening.No indication for infection.The tibial component was loose in the cement.The cement was partial well fixed to the bone.There is no additional information at this time.
 
Additional Manufacturer Narrative
This report is being submitted to report the associated bone cement.Medical products palacos r+g 40 gram/2x item# unknown lot# unknown.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d10, g4, g7, h1, h2, h3, h6, and h10.Visual examination of the returned product found signs of being implanted.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.X-rays were provided and reviewed by a healthcare professional.Review found interval loosening and slight medial subsidence of the tibial implant.Increased density within the tibial plateau could represent preceding stress fracture or reactive density due to the subsidence noted.Bone is osteopenic.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OPTION ST TIB PLT SIZE 5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key9495378
Report Number0002648920-2019-00900
Device Sequence Number19352638
Product Code JWH
UDI-Device Identifier00889024218857
UDI-Public(01)00889024218857
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598604701
Device Lot Number64057970
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer12/31/2019
04/15/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date12/31/2019
04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient Weight108